# SDR EIA2007098

- Difficulty date: May 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 93,725 hours, 20,976 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Part serial: 595
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE DETECTOR, ZONE 2, DET "B" WILL NOT TEST.  REPLACED SMOKE DETECTOR, OPS CHECKED GOOD PER MM 26-14-01.
